Title: Multiplicities of Indecomposable Injectives
Authors: Amnon Yekutieli and James J. Zhang
Publication status: J. London Math. Soc. 71 (2005) 100–120

Let A be a noncommutative noetherian with dualizing complex R. We
study the multiplicities of indecomposable injectives in a
minimal injective resolution of R. In particular when A is a
Gorenstein ring we get information on minimal injective
resolutions of A.

Electronic Preprint:
 amslatex file 
 postscript file
 pdf file (acrobat)
journal pdf file

 Return to Publications

updated 13 June 2007